# SDR RRXA97114

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N994CF
- Make and model: Doug DC-8-62
- Aircraft serial: 45956
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 2537716
- Condition: Misdrilled
- Location: Bs 1140
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND MISDRILLED HOLES IN FRAME RADIUS, AT Y=1140 AND 11 INCHES ABOVE LONGERON 21L.  PLUGGED 3 HOLES WITH E RIVETS, FABRICATED AND INSTALLED REPAIR IAW DER APPROVED COTNEY ENGINEERING SKETCH C44-R36 AND DC-8 SRM 51-1-21.
